Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 8, Issue 3, Pages 291-297
http://dx.doi.org/10.1155/S1048953395000268

Note on strong solutions of a stochastic inclusion

Higher College of Engineering, Institute of Mathematics, Podgórna 50, Zielona Góra 65-246, Poland

Received 1 February 1995; Revised 1 March 1995

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jerzy Motyl, “Note on strong solutions of a stochastic inclusion,” Journal of Applied Mathematics and Stochastic Analysis, vol. 8, no. 3, pp. 291-297, 1995. https://doi.org/10.1155/S1048953395000268.